CureZone   Log On   Join
Re: Mirena side effects and MS
 

Clarkia Extra Strong
Clarkia Tincture 2 oz, 4 oz, 8 oz, and 16 oz


More
dutchmom Views: 3,105
Published: 13 years ago
 
This is a reply to # 1,086,324

Re: Mirena side effects and MS


I am 3 months post-removal and experienced MS like symptoms as well. I thought I was past all that, but last night I had a "flare-up". I woke up several times during the night with either the right or left hand & arm in pins & needles or "asleep". And I wasn't laying on my arm. This happened several times shortly after removal, but I hadn't experienced it in well over a month. I am due to start my 4th cycle soon (post-removal), so I have a feeling it's connected to that. It is unsettling though to say the least. It sounds like your wife has really had a terrible time and I hope she feels better soon. Hopefully, knowing that many other women have had a similar experience with Mirena will bring you and your wife some comfort.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

19.969 sec, (1)